Couldn't find what you looking for?

TRY OUR SEARCH!

I want to know what will happen with over dose of iron. I have a ichiness and I am taking iron after the child birth as I brest feed.Please reply thanks

Loading...

User avatar
Celebrity
413 posts
I am not sure that you would experience itching from an iron overload. Itching is usually linked to vitamin B3 overdose or it could be just your skin itching from stretching or withdrawing.

Iron overdose shows up a bit differently. If you have overdosed on iron, you would suffer from diarrhea with/out blood, you would feel nauseous and probably vomit, you may have stomach cramps and pain and you would have to see a doc immediately if these things were happening.

Iron overdose symptoms would show up about an hour after the overdose occurred, they wouldn’t show slowly over time like your itching symptom (sounds).

Anyway, if you can’t contribute itching to anything else, you should then see a doc.
Reply

Loading...

I too found that I became very itchy all over after a couple days of taking iron tablets for anemia.
anyone know anything about this? my doctor does not seem to be very helpful
Reply

Loading...